Behavior of the error of the approximate solutions of boundary value problems for linear elliptic operators by Galerkin's and finite difference methods
Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 21 (1967) no. 4, pp. 599-637.
@article{ASNSP_1967_3_21_4_599_0,
     author = {Aubin, Jean Pierre},
     title = {Behavior of the error of the approximate solutions of boundary value problems for linear elliptic operators by {Galerkin's} and finite difference methods},
     journal = {Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche},
     pages = {599--637},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 21},
     number = {4},
     year = {1967},
     zbl = {0276.65052},
     mrnumber = {233068},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1967_3_21_4_599_0/}
}
TY  - JOUR
AU  - Aubin, Jean Pierre
TI  - Behavior of the error of the approximate solutions of boundary value problems for linear elliptic operators by Galerkin's and finite difference methods
JO  - Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
PY  - 1967
DA  - 1967///
SP  - 599
EP  - 637
VL  - Ser. 3, 21
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1967_3_21_4_599_0/
UR  - https://zbmath.org/?q=an%3A0276.65052
UR  - https://www.ams.org/mathscinet-getitem?mr=233068
LA  - en
ID  - ASNSP_1967_3_21_4_599_0
ER  - 
%0 Journal Article
%A Aubin, Jean Pierre
%T Behavior of the error of the approximate solutions of boundary value problems for linear elliptic operators by Galerkin's and finite difference methods
%J Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche
%D 1967
%P 599-637
%V Ser. 3, 21
%N 4
%I Scuola normale superiore
%G en
%F ASNSP_1967_3_21_4_599_0
Aubin, Jean Pierre. Behavior of the error of the approximate solutions of boundary value problems for linear elliptic operators by Galerkin's and finite difference methods. Annali della Scuola Normale Superiore di Pisa - Scienze Fisiche e Matematiche, Serie 3, Volume 21 (1967) no. 4, pp. 599-637. http://www.numdam.org/item/ASNSP_1967_3_21_4_599_0/

[1] J.P. Aubin - Approximation des espaces de distributious et des opérateurs différentiels (to appear in Mémoires de la Soc. Math. France). | Numdam | MR | Zbl

[2] J.P. Aubin - Eualuation des erreurs de troncature des approximations des espaces de Sobolev (to appear in J. Math. Anal. Appl.). | MR | Zbl

[3] J.P. Aubin- J.L. Lions - Remarques sur l'approximation régularisée des problèmes variationnels (to appear).

[4] J. Cea - Approximation variationnelle des problèmes eiliptigues. Ann. Inst. Fourier - 14 345-444 (1964). | Numdam | MR | Zbl

[5] M. Golomb - Optimal approximating manifolds in L2 spaces (J. Math. Anal. Appl. - 12 505-512 (1965). | MR | Zbl

[6] A.N. Kolmogorov - Über die beste Annaherung von Funktionnen eine gegeben Functionnenklasse. Ann. of Math. (37), 1936, 107-111. | Zbl

[7] J.L. Lions - Problèmes aux limites pour les équations aux dérivées partielles. Univ. de Montreal (1965). | MR

[8] J.L. Lions-E. Magenes - Book to appear.

[9] A.E. Martyniuk - Certain new applications of the methods of Galerkin type. Mat. Sb. 49-85-108 (1959). | MR

[10] W.V. Petryshyn - On a class of k. p. d. and non kpd operators and operator equations. J. Math. Anal. Appl. 10-1-24 (1965). | MR | Zbl

[11] P.A. Raviart - Sur l'approximation de certaines équations d'evolution linéaires et non linéaires. (to eppear). | Zbl

[12] I.J. Schoenberg - On interpolation by sphine functions and its minimal properties. Inter. series of Num. math. 5, (109-129), (1964). | MR | Zbl

[13] R. Teham - Thesis of Fac. Sc. Paris. To appear.